advertisement
Question
Posted by: sandi | 2009/08/04

Xenical

Hi Doc
I' ve been on Xenical for 2 weeks, I notices that the colour of my stools has changed to yellow and am more regular than b4 I started using it. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Sandi
Yes it is normal for your stools to have a yellow colour when you use Xenical because Xenical prevents the uptake of fat from the diet and the fat is then excreted with your stools which give them this colour. Xenical also tends to improve bowel movements.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement